# SDR REXA2016083101714

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS FAILED TO DROP AT SEATS 3CD, 5AB AND LAVATORY.  RESEATED CONNECTORS J5 AS SEAT 3CD PSU, RESEATED PIN 4 IN CONNECTOR J5 AS SEAT 5AB PSU IAW ESPM 20-17-51.  ADJUSTED LAVATORY 02 BOX DOOR IAW CMM 25-40-43.  DISASSEMBLY STEP G.(1) AND ASSEMBLY STEP E(1). OPS TEST GOOD IAW AMM 35-20-00-710-801.
